# SDR BB08057

- Difficulty date: April 11, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY PATH LIGHT AT ROW 5L WAS FOUND BROKEN.  MAINTENANCE REPLACED THE EMERGENCY PATH LIGHT ASSEMBLY AT ROW 5L.  OPERATIONALLY CHECKS OK.
